# SDR UALA2011072703844

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 39,193 hours, 8,494 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS101
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY AT L2 DOOR FAILS TEST (NO GREEN LIGHT.)   REPLACED EPAS BATTERY PACK ASSY AT L2 DOOR PER AMM.   ACCOMPLISHED INSPECTION OF L2 DOOR EPAS BATTERY PACK INSTALLED PER MM. OP TEST OK PER MM.
